# SDR ZZDA2008113

- Difficulty date: May 28, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 64210103
- Part serial: 1328
- Condition: Unserviceable
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EVACUATION SLIDE PRESSURE GAUGE FELL DOWN INSIDE OF CONTAINER.  REMOVED AND REPLACED TAIL CONE SLIDE ASSEMBLY IAW B717 MM 25-61-02.
